Alert archive / Maine / Wind Advisories in 2017
Wind Advisory 8, NWS Gray, ME
NWS Gray, ME issued this wind advisory at Nov 9, 2017, 3:25 PM EST for 10 counties in New Hampshire; 11 counties in Maine. It took effect at Nov 10, 2017, 4:00 AM EST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Nov 9, 2017, 3:25 PM EST (20:25 UTC)
- In effect from
- Nov 10, 2017, 4:00 AM EST
- Expired
- Nov 10, 2017, 8:00 PM EST
- In force
- 16 hr
- Issued by
- NWS Gray, ME
All 21 counties
Androscoggin County, ME, Cumberland County, ME, Franklin County, ME, Kennebec County, ME, Knox County, ME, Lincoln County, ME, Oxford County, ME, Sagadahoc County, ME, Somerset County, ME, Waldo County, ME, York County, ME, Belknap County, NH, Carroll County, NH, Cheshire County, NH, Coos County, NH, Grafton County, NH, Hillsborough County, NH, Merrimack County, NH, Rockingham County, NH, Strafford County, NH, Sullivan County, NH
The radar
The Portland,ME radar (KGYX), 39 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 8.4 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1353 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
982 WWUS71 KGYX 092025 NPWGYX URGENT - WEATHER MESSAGE National Weather Service Gray ME 325 PM EST Thu Nov 9 2017 ...Windy and cold on Friday... .A strong cold front will move across Maine and New Hampshire late tonight. Westerly winds will increase and become strong as the front passes. While true wind advisory criteria may only be met briefly and locally, there are many partially broken trees and branches in precarious positions near roadways and other areas that could easily be knocked down by wind gusts around 40 MPH. Scattered power outages are expected. Therefore, a wind advisory is in effect for Friday. MEZ007>009-012>014-018>028-NHZ001>015-100800- /O.NEW.KGYX.WI.Y.0002.171110T0900Z-171111T0100Z/ Northern Oxford-Northern Franklin-Central Somerset- Southern Oxford-Southern Franklin-Southern Somerset-Interior York- Interior Cumberland-Androscoggin-Kennebec-Interior Waldo- Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox- Coastal Waldo-Northern Coos-Southern Coos-Northern Grafton- Northern Carroll-Southern Grafton-Southern Carroll-Sullivan- Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- Including the cities of Upton, Wilsons Mills, Andover, Byron, Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua, Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, Jackman, Bethel, Bryant Pond, Hanover, Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, Farmington, New Sharon, New Vineyard, Temple, Wilton, Chesterville, Jay, Athens, Cornville, Skowhegan, Palmyra, Pittsfield, Embden, Madison, Hollis, Alfred, Lebanon, Sanford, Goodwins Mills, Buxton, Limington, Berwick, New Gloucester, Gray, North Windham, Gorham, Bridgton, Greene, Lewiston, Sabattus, Wales, Minot, Turner, Auburn, Livermore Falls, Augusta, Sidney, Windsor, Vassalboro, Waterville, China, Palermo, Brooks, Jackson, Knox, Liberty, Montville, Morrill, Waldo, Winterport, Unity, Biddeford, Saco, Old Orchard Beach, Kittery, Portland, Cape Elizabeth, South Portland, Westbrook, Yarmouth, Brunswick, Arrowsic, Bath, Phippsburg, Bowdoinham, Topsham, Bowdoin, Whitefield, Dresden, Alna, Bremen, Bristol, Damariscotta, Newcastle, Boothbay Harbor, Wiscasset, Waldoboro, Owls Head, Rockland, Appleton, Camden, Hope, Rockport, Thomaston, Belfast, Northport, Searsmont, Lincolnville, Errol, Millsfield, Colebrook, Berlin, Dummer, Milan, York Pond, Lancaster, Bethlehem, Lincoln, Littleton, Sugar Hill, Thornton, Waterville Valley, Woodstock, North Conway, Albany, Conway, Chatham, Crawford Notch, Lyme, Ashland, Ellsworth, Holderness, Plymouth, Rumney, Wakefield, Bridgewater, Brookfield, Ossipee, Tuftonboro, Wolfeboro, Moultonborough, Claremont, Cornish, Croydon, Goshen, Grantham, Lempster, Newport, Charlestown, Boscawen, Canterbury, Concord, Dunbarton, Loudon, Hooksett, Laconia, Gilford, Meredith, Barrington, Rochester, Dover, Rollinsford, Somersworth, Durham, Madbury, Gilsum, Keene, Marlow, Sullivan, Surry, Jaffrey, Manchester, Pelham, Nashua, Salem, Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, Exeter, Greenland, Portsmouth, Rye, Hampton, Hampton Falls, North Hampton, Seabrook, Amherst, Milford, Mont Vernon, Goffstown, Peterborough, Sharon, and Weare 325 PM EST Thu Nov 9 2017 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 8 PM EST FRIDAY... The National Weather Service in Gray has issued a Wind Advisory, which is in effect from 4 AM to 8 PM EST Friday. * Winds...West 20 to 25 mph with gusts up to 45 mph. * Timing...Early Friday morning through early Friday evening. * Impacts...Downed trees and branches as well as scattered power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 to 39 mph...or wind gusts 46 to 57 mph...are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
3 follow-up statements
748 WWUS71 KGYX 100839 NPWGYX URGENT - WEATHER MESSAGE National Weather Service Gray ME 339 AM EST Fri Nov 10 2017 ...Very windy and cold on today... .Westerly winds will increase as a strong cold front passes through the region this morning. While true wind advisory criteria may only be met briefly and locally, there are many partially broken trees and branches in precarious positions near roadways and other areas that could easily be knocked down by gusty winds today. Scattered power outages are expected. Therefore, a wind advisory remains in effect. MEZ007>009-012>014-018>028-NHZ001>015-101845- /O.CON.KGYX.WI.Y.0002.171110T0900Z-171111T0100Z/ Northern Oxford-Northern Franklin-Central Somerset- Southern Oxford-Southern Franklin-Southern Somerset-Interior York- Interior Cumberland-Androscoggin-Kennebec-Interior Waldo- Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox- Coastal Waldo-Northern Coos-Southern Coos-Northern Grafton- Northern Carroll-Southern Grafton-Southern Carroll-Sullivan- Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- Including the cities of Upton, Wilsons Mills, Andover, Byron, Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua, Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, Jackman, Bethel, Bryant Pond, Hanover, Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, Farmington, New Sharon, New Vineyard, Temple, Wilton, Chesterville, Jay, Athens, Cornville, Skowhegan, Palmyra, Pittsfield, Embden, Madison, Hollis, Alfred, Lebanon, Sanford, Goodwins Mills, Buxton, Limington, Berwick, New Gloucester, Gray, North Windham, Gorham, Bridgton, Greene, Lewiston, Sabattus, Wales, Minot, Turner, Auburn, Livermore Falls, Augusta, Sidney, Windsor, Vassalboro, Waterville, China, Palermo, Brooks, Jackson, Knox, Liberty, Montville, Morrill, Waldo, Winterport, Unity, Biddeford, Saco, Old Orchard Beach, Kittery, Portland, Cape Elizabeth, South Portland, Westbrook, Yarmouth, Brunswick, Arrowsic, Bath, Phippsburg, Bowdoinham, Topsham, Bowdoin, Whitefield, Dresden, Alna, Bremen, Bristol, Damariscotta, Newcastle, Boothbay Harbor, Wiscasset, Waldoboro, Owls Head, Rockland, Appleton, Camden, Hope, Rockport, Thomaston, Belfast, Northport, Searsmont, Lincolnville, Errol, Millsfield, Colebrook, Berlin, Dummer, Milan, York Pond, Lancaster, Bethlehem, Lincoln, Littleton, Sugar Hill, Thornton, Waterville Valley, Woodstock, North Conway, Albany, Conway, Chatham, Crawford Notch, Lyme, Ashland, Ellsworth, Holderness, Plymouth, Rumney, Wakefield, Bridgewater, Brookfield, Ossipee, Tuftonboro, Wolfeboro, Moultonborough, Claremont, Cornish, Croydon, Goshen, Grantham, Lempster, Newport, Charlestown, Boscawen, Canterbury, Concord, Dunbarton, Loudon, Hooksett, Laconia, Gilford, Meredith, Barrington, Rochester, Dover, Rollinsford, Somersworth, Durham, Madbury, Gilsum, Keene, Marlow, Sullivan, Surry, Jaffrey, Manchester, Pelham, Nashua, Salem, Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, Exeter, Greenland, Portsmouth, Rye, Hampton, Hampton Falls, North Hampton, Seabrook, Amherst, Milford, Mont Vernon, Goffstown, Peterborough, Sharon, and Weare 339 AM EST Fri Nov 10 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING... * Winds...West 20 to 30 mph with gusts around 45 mph. * Timing...Through early this evening. * Impacts...Downed trees and branches as well as scattered power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 to 39 mph...or wind gusts 46 to 57 mph...are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
891 WWUS71 KGYX 101747 NPWGYX URGENT - WEATHER MESSAGE National Weather Service Gray ME 1247 PM EST Fri Nov 10 2017 ...Very windy and cold this afternoon... .While true wind advisory criteria may only be met briefly and locally, there are many partially broken trees and branches in precarious positions near roadways and other areas that could easily be knocked down by gusty winds today. Scattered power outages are expected. Therefore, a wind advisory remains in effect through 800 PM. MEZ007>009-012>014-018>028-NHZ001>015-110100- /O.CON.KGYX.WI.Y.0002.000000T0000Z-171111T0100Z/ Northern Oxford-Northern Franklin-Central Somerset- Southern Oxford-Southern Franklin-Southern Somerset-Interior York- Interior Cumberland-Androscoggin-Kennebec-Interior Waldo- Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox- Coastal Waldo-Northern Coos-Southern Coos-Northern Grafton- Northern Carroll-Southern Grafton-Southern Carroll-Sullivan- Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- Including the cities of Upton, Wilsons Mills, Andover, Byron, Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua, Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, Jackman, Bethel, Bryant Pond, Hanover, Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, Farmington, New Sharon, New Vineyard, Temple, Wilton, Chesterville, Jay, Athens, Cornville, Skowhegan, Palmyra, Pittsfield, Embden, Madison, Hollis, Alfred, Lebanon, Sanford, Goodwins Mills, Buxton, Limington, Berwick, New Gloucester, Gray, North Windham, Gorham, Bridgton, Greene, Lewiston, Sabattus, Wales, Minot, Turner, Auburn, Livermore Falls, Augusta, Sidney, Windsor, Vassalboro, Waterville, China, Palermo, Brooks, Jackson, Knox, Liberty, Montville, Morrill, Waldo, Winterport, Unity, Biddeford, Saco, Old Orchard Beach, Kittery, Portland, Cape Elizabeth, South Portland, Westbrook, Yarmouth, Brunswick, Arrowsic, Bath, Phippsburg, Bowdoinham, Topsham, Bowdoin, Whitefield, Dresden, Alna, Bremen, Bristol, Damariscotta, Newcastle, Boothbay Harbor, Wiscasset, Waldoboro, Owls Head, Rockland, Appleton, Camden, Hope, Rockport, Thomaston, Belfast, Northport, Searsmont, Lincolnville, Errol, Millsfield, Colebrook, Berlin, Dummer, Milan, York Pond, Lancaster, Bethlehem, Lincoln, Littleton, Sugar Hill, Thornton, Waterville Valley, Woodstock, North Conway, Albany, Conway, Chatham, Crawford Notch, Lyme, Ashland, Ellsworth, Holderness, Plymouth, Rumney, Wakefield, Bridgewater, Brookfield, Ossipee, Tuftonboro, Wolfeboro, Moultonborough, Claremont, Cornish, Croydon, Goshen, Grantham, Lempster, Newport, Charlestown, Boscawen, Canterbury, Concord, Dunbarton, Loudon, Hooksett, Laconia, Gilford, Meredith, Barrington, Rochester, Dover, Rollinsford, Somersworth, Durham, Madbury, Gilsum, Keene, Marlow, Sullivan, Surry, Jaffrey, Manchester, Pelham, Nashua, Salem, Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, Exeter, Greenland, Portsmouth, Rye, Hampton, Hampton Falls, North Hampton, Seabrook, Amherst, Milford, Mont Vernon, Goffstown, Peterborough, Sharon, and Weare 1247 PM EST Fri Nov 10 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING... * Winds...Northwest 15 to 25 mph with gusts up to 40 mph. * Timing...Through early this evening. * Impacts...Downed trees and branches as well as scattered power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 to 39 mph...or wind gusts 46 to 57 mph...are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
657 WWUS71 KGYX 102015 NPWGYX URGENT - WEATHER MESSAGE National Weather Service Gray ME 315 PM EST Fri Nov 10 2017 ...Very windy and cold this afternoon and evening... .While true wind advisory criteria may only be met briefly and locally, there are many partially broken trees and branches in precarious positions near roadways and other areas that could easily be knocked down by gusty winds today. Scattered power outages are expected. Therefore, a wind advisory remains in effect through 800 PM. MEZ007>009-012>014-018>028-NHZ001>015-110100- /O.CON.KGYX.WI.Y.0002.000000T0000Z-171111T0100Z/ Northern Oxford-Northern Franklin-Central Somerset- Southern Oxford-Southern Franklin-Southern Somerset-Interior York- Interior Cumberland-Androscoggin-Kennebec-Interior Waldo- Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox- Coastal Waldo-Northern Coos-Southern Coos-Northern Grafton- Northern Carroll-Southern Grafton-Southern Carroll-Sullivan- Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- Including the cities of Upton, Wilsons Mills, Andover, Byron, Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua, Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, Jackman, Bethel, Bryant Pond, Hanover, Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, Farmington, New Sharon, New Vineyard, Temple, Wilton, Chesterville, Jay, Athens, Cornville, Skowhegan, Palmyra, Pittsfield, Embden, Madison, Hollis, Alfred, Lebanon, Sanford, Goodwins Mills, Buxton, Limington, Berwick, New Gloucester, Gray, North Windham, Gorham, Bridgton, Greene, Lewiston, Sabattus, Wales, Minot, Turner, Auburn, Livermore Falls, Augusta, Sidney, Windsor, Vassalboro, Waterville, China, Palermo, Brooks, Jackson, Knox, Liberty, Montville, Morrill, Waldo, Winterport, Unity, Biddeford, Saco, Old Orchard Beach, Kittery, Portland, Cape Elizabeth, South Portland, Westbrook, Yarmouth, Brunswick, Arrowsic, Bath, Phippsburg, Bowdoinham, Topsham, Bowdoin, Whitefield, Dresden, Alna, Bremen, Bristol, Damariscotta, Newcastle, Boothbay Harbor, Wiscasset, Waldoboro, Owls Head, Rockland, Appleton, Camden, Hope, Rockport, Thomaston, Belfast, Northport, Searsmont, Lincolnville, Errol, Millsfield, Colebrook, Berlin, Dummer, Milan, York Pond, Lancaster, Bethlehem, Lincoln, Littleton, Sugar Hill, Thornton, Waterville Valley, Woodstock, North Conway, Albany, Conway, Chatham, Crawford Notch, Lyme, Ashland, Ellsworth, Holderness, Plymouth, Rumney, Wakefield, Bridgewater, Brookfield, Ossipee, Tuftonboro, Wolfeboro, Moultonborough, Claremont, Cornish, Croydon, Goshen, Grantham, Lempster, Newport, Charlestown, Boscawen, Canterbury, Concord, Dunbarton, Loudon, Hooksett, Laconia, Gilford, Meredith, Barrington, Rochester, Dover, Rollinsford, Somersworth, Durham, Madbury, Gilsum, Keene, Marlow, Sullivan, Surry, Jaffrey, Manchester, Pelham, Nashua, Salem, Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, Exeter, Greenland, Portsmouth, Rye, Hampton, Hampton Falls, North Hampton, Seabrook, Amherst, Milford, Mont Vernon, Goffstown, Peterborough, Sharon, and Weare 315 PM EST Fri Nov 10 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING... * Winds...Northwest 15 to 25 mph with gusts up to 40 mph. * Timing...Through early this evening. * Impacts...Downed trees and branches as well as scattered power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 to 39 mph...or wind gusts 46 to 57 mph...are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this wind advisory went out at Nov 9, 2:47 PM EST, 38 minutes earlier.
Area forecast discussion, Nov 9, 2:47 PM EST, 38 minutes before
Area Forecast Discussion
National Weather Service Gray ME
247 PM EST Thu Nov 9 2017
.SYNOPSIS...
A cold front will cross the region tonight and will produce
strong and gusty northwest winds on Friday. High pressure will
build in from the west Friday night through Saturday. High
pressure will shift east Saturday night and Sunday. Weak low
pressure will pass south of New England Sunday night and Monday.
High pressure will build over the area Tuesday and will hold
over the region on Wednesday.
&&
.NEAR TERM /THROUGH TONIGHT/...
Clouds will continue to increase this evening as a cold front
approaches from the west and moistening low level southerly flow
strengthens. As an amplifying and strong short wave trough
approaches from the west tonight, it will drive a sharp cold
front across the region from west to east. Cold frontal passage
timing looks to be around 2-3 am in the CT River Valley east and
off the coast between 6 and 8 am.
Low level warm air advection will strengthen ahead of the cold
front this evening as a southerly low level jet increases. This
should be enough to allow for some shower activity to break out
across the forecast area ahead of the front. However, we are not
expecting this activity to be heavy or widespread. In fact, a
few areas will likely remain dry. However, a quick-moving forced
narrow fine line should accompany the cold front itself. This
feature should move quickly across mainly northern and
westernmost zones before weakening with southern and eastern
extent as the short wave trough lifts northeastward. Initially,
it may be warm enough for this feature to very briefly start as
rain but cold air rushing in throughout the column should allow
this to take the form of a line of heavy snow squalls with gusty
winds. This would mainly affect Coos/Grafton Counties in NH
eastward to the western ME mountains...possibly as far south as
the Augusta area by 4 or 5 am. The main threat with this would
be very slippery travel as roads may ice up quickly after its
passage...especially in areas that are above freezing at the
onset.
Winds will abruptly pick up from the west immediately after
frontal passage in all zones. More on this below...
&&
.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
Cold front should be pushing offshore by 8 am. Westerly winds
will increase in response to a tight pressure gradient, good
mixing, and rapid pressure rises in the wake of the front.
While I do not think we will meet wind advisory criteria ( >25kt
sustained, > 39 kt gusts) all day Friday, there is the
potential for brief bursts of around 40 kt gusts in the morning
immediately behind the front, and then again later afternoon
toward early evening. However, will hoist a wind advisory based
on impact since there are still partially broken trees/branches
remaining in precarious positions above roadways, etc from the
windstorm on Oct 30. Power outages are expected Friday, but a
fraction of what we saw with that storm. Otherwise, the sun
should come out most locations except for the mountains where
upslope clouds and snow will occur at least during the morning
hours.
In addition to the wind, it will be cold. Temperatures likely
fall during the day, with midday wind chill values mainly in the
teens. Winds diminish some Friday night, but wind chill values
continue to fall in the single numbers above and below zero.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
High pressure building in from the west on Saturday will bring
diminishing winds and mostly sunny skies. Despite the sun
temperatures will remain below normal with highs only in the mid
20s to lower 30s in the north and mid to upper 30s south.
High pressure will crest overnight region Saturday evening before
shifting east. Weak shortwave crossing the great lakes will
bring variable high and mid level clouds into the region
overnight. Low temperatures will range through the teens north
and upper teens to lower 20s south.
High pressure will continue to shift off to the east on Sunday.
Looking for variable clouds giving way to mostly sunny skies in
the afternoon. Return flow will bring somewhat warmer air back
into the region with highs from the mid 30s north to the mid 40s
south.
Weak disturbance passing south of the region Sunday night and
Monday looking weaker and more disorganized today and will likely
only result in variable cloudiness in southern zones both Sunday
night and Monday. Lows Sunday night will range through the 20s and
highs on Monday will top out in the lower to mid 40s.
High pressure will build over the area Monday night and Tuesday.
Expect partly cloudy skies through the period with lows in the mid
20s to lower 30s and highs ranging through the 40s. Fair weather
will continue Tuesday night and Wednesday as high pressure holds
over the region. Highs on Wednesday will once again range through
the 40s. A cold front approaching from the west will bring late day
clouds into western zones but any precip should hold off until
Wednesday night.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
Short Term...VFR conditions early this evening should give way
to MVFR conditions for a few hours later this evening and
tonight as a cold front crosses the region. VFR conditions are
expected Friday but westerly/northwesterly winds are expected to
gust between 30 and 40 knots. Winds diminish Friday night.
Long Term...
VFR Saturday through Tuesday.
&&
.MARINE...
Short Term...Gales remain in effect for all waters late tonight
through Friday night for westerly winds gusting around 40 knots.
Long Term...
SCA's may be needed on Tuesday.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Wind Advisory from 4 AM to 8 PM EST Friday for MEZ007>009-
012>014-018>028.
NH...Wind Advisory from 4 AM to 8 PM EST Friday for NHZ001>015.
MARINE...Gale Warning from 4 AM Friday to 5 AM EST Saturday for
ANZ150>154.
&&
NEAR/SHORT TERM...EksterHazardous weather outlook, Nov 9, 3:05 PM EST, 20 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 305 PM EST Thu Nov 9 2017 MEZ007>009-012>014-NHZ001>005-102015- Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford- Southern Franklin-Southern Somerset-Northern Coos-Southern Coos- Northern Grafton-Northern Carroll-Southern Grafton- 305 PM EST Thu Nov 9 2017 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 8 PM EST FRIDAY... This Hazardous Weather Outlook is for south central Maine, west central Maine, western Maine and northern New Hampshire. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. A few snow squalls will affect the region tonight, mainly between 2 and 5 am. They may produce brief low visibilities, gusty winds, and very slippery roadways for the morning commute. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ018>028-NHZ006>015-102015- Interior York-Interior Cumberland-Androscoggin-Kennebec- Interior Waldo-Coastal York-Coastal Cumberland-Sagadahoc-Lincoln- Knox-Coastal Waldo-Southern Carroll-Sullivan-Merrimack-Belknap- Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham- Coastal Rockingham-Western And Central Hillsborough- 305 PM EST Thu Nov 9 2017 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 8 PM EST FRIDAY... This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ150>154-102015- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 305 PM EST Thu Nov 9 2017 ...GALE WARNING IN EFFECT FROM 4 AM FRIDAY TO 5 AM EST SATURDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 9, 2:32 AM EST | Gale Warning | GYX | 48 hr |
Nearby
Wind Advisories in Maine, 2017Wind Advisories in New Hampshire, 2017Every wind advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.